# SDR 08FDEA01160

- Difficulty date: March 27, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 19,674 hours, 10,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LEFT SIDE MAIN DECK FLOORBEAM FR 31 HAS 1 INCH CRACK, BETWEEN TRACKS NR 4 AND NR 5.  REPAIRED MAIN DECK CRACKED FLOORBEAM AT FRAME 31 BETWEEN TRACK NR 4 AND TRACK NR 5 IAW A300-600 SRM 53-10-15, FIG 212.
